# SDR K11A2008120372213

- Difficulty date: August 8, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,215 hours, 35,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE E-H WINDOW POST CRACKED 4 INCHES ABOVE LOWER CORNER.
